Previous |  Up |  Next


[AM83] Alon N., Milman J.: Embeddings of $l^k_\infty$ in finite dimensional Banach spaces. Israel J. Math 45 (1983), 265-280. MR 0720303
[Bou85] Bourgain J.: On Lipschitz embedding of finite metric spaces in Hilbert space. Israel J. Math. 52 (1985), 46-52. MR 0815600 | Zbl 0657.46013
[BFM86] Bourgain J., Figiel T., Milman V.: On Hilbertian subspaces of finite metric spaces. Israel J. Math. 55 (1986), 147-152. MR 0868175
[BMW86] Bourgain J., Milman V., Wolfson H.: On type of metric spaces. Trans. Am. Math. Soc. 294 (1986), 295-317. MR 0819949 | Zbl 0617.46024
[Enf69a] Enflo P.: On a problem of Smironov. Ark. Mat. 8 (1969), 107-109. MR 0415576
[Enf69b] Enflo P.: On the nonexistence of uniform homeomorphisms between $L_p$-spaces. Ark. Mat. vol 8 (1969), 103-105. MR 0271719
[FLM77] Figiel T., Lindenstrauss J., Milman V.: The dimension of almost spherical sections of convex bodies. Acta Math. 59 (1977), 53-94. MR 0445274 | Zbl 0375.52002
[Gan59] Ganea T.: Comment on embedding of polyhedra in Euclidean spaces. Bull. Acad. Polon. Sci. SOr. Sci. Math. Astronom. Phys. 7 (1959), 27-32. MR 0102079
[Hei88] Heiser W. J.: Multidimensional scaling with least absolute residuals. in: Classification and related methods of data analysis, H. H. Bock ed., North Holland (1988), 455-472.
[JL84] Johnson W., Lindenstrauss J.: Extensions of Lipschitz maps into a Hilbert space. Contemp. Math. 26 (1984), 189-206. MR 0737400
[JLS87] Johnson W. B., Lindenstrauss J., Schechtman G.: On Lipschitz embedding of finite metric spaces in low dimensional normed spaces. in: Geometrical aspects of functional analysis, (J. Lindenstrauss, V. D. Milman eds.), LNM 1267, Springer-Verlag 1987. MR 0907694 | Zbl 0631.46016
[Km64] Kruskal J. B.: Multidimensional scaling by optimizing goodness-of-fit to a nonmetric hypothesis. Psychometrika 29 (1964), 1-27. MR 0169712 | Zbl 0123.36803
[Mat85] Mathar R.: The best Euclidian fit to a given distance matrix in prescribed dimension. Lin. Alg. Appl. 6T (1985), 1-6. MR 0787361
[Ma89] Matoušek J.: Lipschitz distance of metric spaces. CSc. degree thesis (in Czech), Charles University 1989.
[MaS66] Mardešić S., Segal J.: A note on polyhedra embeddable in the plane. Michig. Math. J. 33 (1966), 633-638. MR 0199848
[MaS67] Mardešić S., Segal J.: e-mappxngs and generalized manifolds. Michig. Math. J. 14 (1967), 171-182. MR 0211407
[MiS86] Milman V. D., Schechtman G.: Asymptotic theory of finite dimensional normed spaces. LNM 1200, Springer-Verlag 1986. MR 0856576 | Zbl 0606.46013
[Scho38] Schoenberg I. J.: Metric spaces and positive definite functions. Trans. Amer. Math. Soc. 44 (1938), 522-536. MR 1501980 | Zbl 0019.41502
[WW75] Wells J. H., Williams L. R.: Embeddings and extensions in analysis. Springer-Verlag 1975. MR 0461107 | Zbl 0324.46034
Partner of
EuDML logo